Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Episodes of dizziness with weakness in legs, headaches, shortness of breath, nausea, body tremors, sweating. Does this indicate anxiety disorder?

I think I might have an Anxiety Disorder . I m to scared to tell my parents or doctor. I want a doctors opinion before I tell anyone. I have had many anxiety attacks (i know cause my friend has them and i described mine to my friend and she said that they are anxiety attacks) Symptoms when im having the attacks: -I feel like im going to faint (or i get weak in my legs so I feel like im going to fall) -headaces -sweating (sometimes) -heavy breathing/ shortness of breath -shaking -nausea -dizzyness When I m stressed I feel like puking, i have headaches , i sweat, I start breathing hard in fear that I might have a panic attack. Do you have any idea what kind of anxiety disorder i might have?
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Sofia,
Thanks for writing in.
Your symptoms are consistent with with an anxiety disorder. The treatment for this condition would be drugs like selective serotonin reuptake inhibitors like escitalopram. In addition, you would need psychotherapy, which is the main treatment. The type of anxiety disorder you have can be decided only after a detailed history is taken.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
From your description it seems to be a stress relkatred anxiety disorder. You need to do some relaxation exercises or consult a psychotherapist who can prescribe you a m,ild anti anxiety drug with low day time sedation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor